# SDR CA980602002

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Baulk Lever
- Part number: 201138606
- Condition: Broken
- Location: Nlg
- Component: Rotol, 201138002
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, A LOUD BANG WAS HEARD WHEN GEAR SELECTED DOWN.  NO NOSE GEAR INDICATION.  FLY-BY SHOWED NOSE GEAR NOT DOWN AND NOSE GEAR DOORS CLOSED.  ALTERNATE EXTENSION CARRIED OUT.  BAULK LEVER FOUND BROKEN OFF.  PART TC:  14,320.
